# SDR Z5FA20110912001

- Difficulty date: September 12, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N624CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800131
- Aircraft time: 4,264 hours, 2,754 cycles
- Engine: Pwc PW306C
- Engine time: 4,264 hours, 2,754 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30B655201
- Part serial: 22A244
- Condition: Defective
- Location: Rt Engine
- Part time: 4,264 hours, 2,754 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

ENROUTE AND CLIMBING THROUGH FL210 SMOKE FROM THE ACM FILLED THE ACFT.  DONNED OXYGEN MASKS, SHUT OFF BLEEDS, DUMPED THE CABIN PRESSURE AND DESCENDED TO A LOWER ALTITUDE, DIVERTED.  SMOKE DISIPATED AND LANDING WAS UNEVENTFUL.  MX REPLACED THE NR 2 ENGINE OIL PUMP AND AN ENGINE COMPRESSOR WASH WAS PEROFRMED.  ENGINE RUNS PERFORMED LEAK AND OPS CHECKS WERE GOOD. A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
